# SDR FDEA202104020812

- Difficulty date: April 2, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 44,090 hours, 17,960 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR CONTROL SWITCH INOP. CONTROL KNOB  APPEARS TO BE LOOSE. UNABLE TO UNLOCK DOOR VIA  OVERHEAD PANEL CONTROL   R&R'D COCKPIT DOOR SWITCH IRW F-5210-T0347992;  PERFORMED FLIGHT COMPARTMENT SECURITY DOOR ACCESS SYSTEM TEST IRW 757 AMM 52-51-00-5; TEST GOOD,  NO DEFECTS NOTED AT THIS TME.
